# SDR A6WA20121221005

- Difficulty date: December 21, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 22,086 hours, 21,249 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH APPROXIMATELY 14,500FT CREW EXPERIENCED A RUMBLE SIMILAR TO CONTINUOUS LIGHT CHOP, FOLLOWED BY LEFT THRUST REVERSER UNLOCK CAUTION MESSAGE.  CREW REQUESTED & RECEIVED CLEARANCE BACK TO 14,000.  DESCENT WAS INITIATED AND QRH PROCEDURES PERFORMED.  CREW WAS ABLE TO REGAIN USE OF THE LEFT ENGINE AND COORDINATED RETURN TO PHL PER THE QRH.  DECLARED AN EMERGENCY AND LANDED ON RUNWAY 27L AND TAXIED TO THE GATE WITH NO ASSISTANCE.  REMOVED AND REPLACED LEFT THRUST REVERSER STOW SWITCH IAW AMM 78-37-01 AND AWAC SUPPLEMENT 11-014.  OPS CHECK GOOD.
